# SDR USAAD98011

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912290505
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1085 - DURING CLIMB-OUT AT 28,000, THE OUTER PANE OF THE CAPTAINS WINDOW CRACKED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CAPTAINS WINDOW.  (M)
